MathSciNet Relay Station
MathSciNet bibliographic data
MR1897577 14G35 (11G18 14C30)
Venkataramana, T. N. On cycles on compact locally symmetric varieties. Monatsh. Math. 135 (2002), no. 3, 221–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement